# SDR HALA2011051000191

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 72,341 hours, 31,318 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -RT DUCT LEAK LIGHT ON OVERHEAD PANEL WITH EICAS RT BLEED DUCT LEAK FLICKERED ON/OFF NUMEROUS TIMES DURING FLIGHT.  FIM 26-18-00 C/W SYS & OPS CK, NO DEFECTS NOTED.
